# SDR SWAA2021092415312

- Difficulty date: September 2, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737*
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; AFT CORNER SCUFF PLATE IS CRACKED ; / [01] WELDED CRACK ON RADIUS OF ACB AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT#1131216 IAW SRM 53-60-15-2R-1 PARA 4.B.(2) AND (4) WELDING MACHINE CALIBRATION INFO E10583 S/N KJ256554; [02] VERIFIED WELDED CRACK ON RADIUS OF ACB AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT#1131216 IAW SRM 53-60-15-2R-1 PARA 4.B.(2) AND (4)  WELDING MACHINE CALIBRATION INFO E10583 S/N KJ256554; [03] DYE PENETRANT INSPECTED REPAIRED AREA IN ACCORDANCE WITH SOPM 20-20-02 METHOD A. NO DEFECTS NOTED.  CALIBRATED EQUIPMENT - ATS 2561 (CAL DATE 09/2021); [04] SANDED WELD REPAIR AREA IAW SRM 53-60-15-2R-1 PARA 4.B.(5); [05] VERIFIED SANDED WELD REPAIR AREA IAW SRM 53-60-15-2R-1 PARA 4.B.(5); [06] APPLIED CHEMICAL CONVERSION COATING; TWO COATS OF PRIMER AND ONE COAT OF PARTING AGENT IAW SOPM 20-43-03; SOPM 20-41-02; SOPM 20-50-19 OK TO INSTALL; [07] VERIFIED CORRECTIVE ACTION 6.   OK TO INSTALL; [08] INSTALLED AFT CARGO BAY AFT CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1; [09] FILLING AND SMOOTHING COMPOUNT APPLICATION REJECTED - FAULT CREATED - TTG8Q006L0JA; [10] APPLIED FILLING AND SMOOTHING COMPOUND IN THE UPPER CORNER OF THE CORNER SCUFF PLATE TO THE DOORWAY TO GIVE A SMOOTH TRANSITION FOR THE DOOR SEAL IAW SRM 53-60-15-2R STEP 4.B.(13); [11] FILLING AND SMOOTHING COMPOUND PROPERLY COMPLETED IAW SRM 53-60-15-2R; JOB COMPLETE.
